MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A quality alert has been sent to the contract supplier regarding this issue.The manufacturer is still waiting for the investigation results.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.
 
Event or Problem Description
The user reported that she had multiple back check valve failure with a2-80072 lot 16016108 iv sets.Patients were involved but not harmed.
 
Additional Manufacturer Narrative
The user-reported back-check valve issue could not be confirmed.A total of 60 administration sets (lot number 16016108) were received by zyno medical on 05/19/16.As of 09/26/17, these iv sets could not be located within the facility of zyno medical natick.Thus, no actions could be taken by zyno medical to conduct an evaluation for this complaint.Zyno medical closed this complaint on 10/02/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00024).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6304802
Report Number3006575795-2017-00024
Device Sequence Number18960846
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Model NumberA2-80072
Device Lot Number16016108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2016
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1